MathSciNet Relay Station
MathSciNet bibliographic data
MR2399431 35Q55 (35F25 49M27)
Colliander, J.; Keel, M.; Staffilani, G.; Takaoka, H.; Tao, T. Resonant decompositions and the $I$-method for the cubic nonlinear Schrödinger equation on $\Bbb R^2$. Discrete Contin. Dyn. Syst. 21 (2008), no. 3, 665–686.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement